# SDR USAA040861

- Difficulty date: October 21, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Ge CFM563B1
- System (JASC): 5755 · Spoilers
- Part: Attach Bracket
- Condition: Damaged
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT  - Q4, ATTACH BRACKET, MIGRATING AND MISSING BUSHINGS.  RT MLG SUPPORT BEAM, SPOILER ACT ATTACH BRACKET.  REPLACED SPOILER ACTUATOR ATTACH BRACKET IAW MFG DWG 63895.
